MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC141400
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 05/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2018, patient underwent an endovascular procedure to treat an abdominal aortic aneurysm, utilizing gore® excluder® aaa endoprosthesis (rlt261418 and plc141400).On (b)(6) 2022, patient underwent an reintervention surgery to treat a type ii endoleak.On (b)(6) 2025, a ct revealed a recurrent type ii endoleak.On (b)(6) 2025, patient underwent a transcaval embolization due to this recurrent type ii endoleak.During reintervention surgery, a type 1b endoleak was also noted in the right iliac limb.On (b)(6) 2025, patient underwent a reintervention surgery to treat the type 1b endoleak, in which a plc device was implanted to extend the right iliac.It was also reported the type1b endoleak was resolved, and the type ii endoleak remained.Physician will continue to monitor this type ii endoleak.Fsa was notified of previous reinterventions (b)(6) 2022 and (b)(6) 2025) on (b)(6) 2025, and does not have any further information, as he was not present.The cause of the persistent type ii endoeak as per physician, is due to patient factors, with no specific cause.
 
Additional Manufacturer Narrative
H6: code c19-a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.No device problem was found per review of these records.H6: code b20 ¿ the device remains implanted and, therefore, was not available for direct analysis by gore.The following patient information was provided: medical history: hypertension diabetes.Medication: metforman, glipizide, coreg cr, eliquis, crestor, citilopram, aspirin.It should be noted that, per the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to, endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
lillian espinoza
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22134353
Report Number3013164176-2025-02540
Device Sequence Number7356907
Product Code MIH
UDI-Device Identifier00733132618651
UDI-Public(01)00733132618651(17)210320
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2021
Device Catalogue NumberPLC141400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/21/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexUnknown
Patient Weight104 KG